Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 272, NWS Lubbock, TX

December 14, 20126 counties in Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Dec 14, 2012, 4:51 PM CST for 6 counties in Texas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2012, 4:51 PM CST (22:51 UTC)
Expired
Dec 14, 2012, 5:15 PM CST
In force
24 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Briscoe County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Hall County, TX, Motley County, TX

The radar

The Lubbock radar (KLBB), 120 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 5:20 PM CSTTSTM WND GST 581 S Northfield, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 2:28 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS54 KLUB 142251
SVRLUB
TXC045-107-125-153-191-345-142315-
/O.NEW.KLUB.SV.W.0272.121214T2251Z-121214T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
451 PM CST FRI DEC 14 2012

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CROSBY COUNTY IN NORTHWEST TEXAS.
  DICKENS COUNTY IN NORTHWEST TEXAS.
  EASTERN FLOYD COUNTY IN NORTHWEST TEXAS.
  HALL COUNTY IN THE PANHANDLE OF TEXAS.
  MOTLEY COUNTY IN NORTHWEST TEXAS.
  EASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 515 PM CST

* AT 444 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE       
  EXTENDING FROM 21 MILES NORTH OF QUITAQUE TO 17 MILES SOUTH OF     
  CROSBYTON...AND MOVING EAST AT 65 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE WHITE RIVER   
  LAKE...MCADOO...MATADOR...AFTON...DICKENS...SPUR...MEMPHIS   AND   
  NORTHFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

IN ADDITION TO STRONG WINDS...BRIEF SMALL TORNADOES ARE POSSIBLE 
ALONG THE LEADING EDGE OF THESE STORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY
EVENING FOR THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3431 10046 3431 10052 3341 10054 3340 10130
      3473 10099 3474 10042
TIME...MOT...LOC 2248Z 289DEG 55KT 3465 10095 3338 10117

$$

CWA
1 follow-up statement
316 
WWUS54 KLUB 142308
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
508 PM CST FRI DEC 14 2012

TXC045-153-142317-
/O.CAN.KLUB.SV.W.0272.000000T0000Z-121214T2315Z/
FLOYD TX-BRISCOE TX-
508 PM CST FRI DEC 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BRISCOE AND EASTERN
FLOYD COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3474 10042 3431 10046 3431 10052 3427 10052
      3341 10054 3341 10109 3473 10081
TIME...MOT...LOC 2307Z 289DEG 55KT 3455 10061 3328 10085

$$

TXC107-125-191-345-142315-
/O.CON.KLUB.SV.W.0272.000000T0000Z-121214T2315Z/
CROSBY TX-DICKENS TX-HALL TX-MOTLEY TX-
508 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MOTLEY...
HALL...DICKENS AND SOUTHEASTERN CROSBY COUNTIES UNTIL 515 PM CST...

AT 505 PM CST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED...
PRODUCING  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF MEMPHIS TO
11 MILES NORTHWEST OF CLAIREMONT...MOVING EAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORTHFIELD AND ESTELLINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.

&&

LAT...LON 3474 10042 3431 10046 3431 10052 3427 10052
      3341 10054 3341 10109 3473 10081
TIME...MOT...LOC 2307Z 289DEG 55KT 3455 10061 3328 10085

$$

JG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 1:03 PM CST, 3 hours 48 minutes earlier.

Area forecast discussion, Dec 14, 1:03 PM CST, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
103 PM CST FRI DEC 14 2012

.SHORT TERM...
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
THE EARLY EVENING ACROSS THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
AND EASTERN ROLLING PLAINS. DAMAGING WIND GUSTS WILL BE THE MAIN
THREAT AS A LINE OF STORMS AND ASSOCIATED PACIFIC FRONT RACE OFF TO
THE EAST. WINDS WILL REMAIN ELEVATED OVERNIGHT DUE TO STRONG SURFACE
CYCLOGENESIS ACROSS THE SOUTHERN TO CENTRAL GREAT PLAINS...WITH
SPEEDS OF AROUND 20-30 MPH. OVERNIGHT LOWS WILL DROP INTO THE UPPER
20S TO MID 30S ON THE CAPROCK AS SUBSIDENCE AND DRY AIR WILL HAVE A
LONGER TIME TO RESIDE FOLLOWING THE FRONT. AREAS OFF THE CAPROCK
WILL SEE MOISTURE LINGER LONGER INTO THE EVENING AND NIGHT...THUS
ONLY ALLOWING FOR LOWS IN THE UPPER 30S TO LOWER 40S.

WINDS WILL INCREASE ONCE AGAIN LATE SATURDAY MORNING OR EARLY
AFTERNOON AHEAD OF ANOTHER SHORTWAVE TROUGH AND SUBSEQUENT SECONDARY
SURFACE LOW DEVELOPMENT. EXPECT SPEEDS TO BE LESS THAN THOSE ON
FRIDAY...BUT STILL BE NEAR ADVISORY CRITERIA AT 25-30 MPH. WILL HOLD
OFF ON ADVISORY ISSUANCE AT THIS TIME TO ALLOW ONCOMING SHIFTS TO
ASSESS THE POTENTIAL BETTER AND NOT PRODUCE CONFUSION WITH THIS
AFTERNOON'S HIGH WIND WARNING. MOSTLY SUNNY SKIES IN A DRIER AIR MASS
AND DOWNSLOPE WESTERLY WINDS SHOULD ALLOW TEMPERATURES TO WARM INTO
THE UPPER 50S TO NEAR 60 ACROSS NORTHWEST ZONES AND LOWER TO MID 60S
JUST ABOUT EVERYWHERE ELSE DESPITE SOMEWHAT COOLER AIR ALOFT IN THE
FRONT'S WAKE.

&&

.LONG TERM...
QUASI QUIET WEATHER IN THE LONG TERM WITH THE EXCEPTION OF WIND.
WINDS SPEEDS WILL DECREASE ON EARLY SUNDAY MORNING...BUT WILL YET
AGAIN PICK UP FOR A BRIEF PERIOD ON MONDAY AS A SHORTWAVE APPROACHES
THE AREA YET AGAIN...BUT WINDS WILL ONLY INCREASE TO NEAR 15 KTS...A
CALM DAY COMPARED TO THE SHORT TERM. WINDS WILL AVERAGE AROUND 10
KTS OUT OF THE WEST FOR THE BEGINNING OF THE WEEK.
CONSEQUENTLY...BUT NOT A SURPRISE TO US WEST TEXANS...THE WEATHER
WILL BE FAIRLY DRY. THIS STORY WILL HOLD TILL LATE WED/EARLY THURS
AS A CANADIAN FRONT PUSHES INTO THE AREA WHICH WILL BRING MORE WINDY
CONDITIONS...BUT NO RAIN. WINDS ATM DO NOT SEEM TO BE STRONGER THAN
THEY ARE TODAY...SUSTAINING UP TO 25 KTS...BUT THINGS COULD CHANGE
OVER TIME AS THE GLOBAL MODELS ARE STILL TRYING TO FIGURE OUT THE
TIMING OF THE FRONT. THE GFS IS FASTER THAN THE ECMWF...BRINGING THE
FRONT THROUGH WED EVENING...WITH THE ECMWF LAGGING BEHIND ABOUT 12
HOURS BEHIND WITH A FROPA EARLY THURS MORNING. HAVE WENT A BIT DOWN
THE MIDDLE OF THE 2 MODELS WITH THE FROPA WITH IT BEING NEARLY A
WEEK OUT...BUT HAVE LEANED A BIT MORE ON THE FASTER SIDE. ALDRICH

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        29  57  26  54  26 /   0   0   0   0   0
TULIA         32  59  28  55  27 /   0   0   0   0   0
PLAINVIEW     32  59  28  55  28 /   0   0   0   0   0
LEVELLAND     31  60  30  58  31 /   0   0   0   0   0
LUBBOCK       33  62  31  57  30 /   0   0   0   0   0
DENVER CITY   30  62  32  60  33 /   0   0   0   0   0
BROWNFIELD    32  62  31  59  33 /   0   0   0   0   0
CHILDRESS     39  66  34  61  32 /  20   0   0   0   0
SPUR          37  65  34  63  32 /  10   0   0   0   0
ASPERMONT     41  68  38  66  34 /  20   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>023-027>029-033>035-039>041.

&&

31/51
Hazardous weather outlook, Dec 14, 11:20 AM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1120 AM CST FRI DEC 14 2012

TXZ021>044-151730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1120 AM CST FRI DEC 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE REGION TODAY PUSHING
A STRONG PACIFIC FRONT THROUGH THE AREA FROM MID AFTERNOON TO
EARLY EVENING. AHEAD OF THE FRONT...LOW LEVEL MOISTURE IS IN
PLACE ACROSS THE REGION WHICH WILL COMBINE WITH THE STRONG LIFT
AND COOL TEMPERATURES ALOFT TO RESULT IN SCATTERED TO NUMEROUS
STRONG TO SEVERE THUNDERSTORMS. THE MAIN SEVERE WEATHER THREAT WILL
BE FROM DAMAGING DOWNBURST WINDS. SMALL HAIL MAY ALSO BE POSSIBLE
WITH SOME OF THE STORMS. THE THREAT FOR THUNDERSTORMS WILL COME TO
AN END FROM WEST TO EAST ACROSS THE REGION THIS AFTERNOON THROUGH
EARLY EVENING.

NON PRECIPITATION

AS THE FRONT PUSHES ACROSS THE REGION AND IMMEDIATELY AFTER ANY
THUNDERSTORMS MOVE EAST...STRONG SUSTAINED WINDS WILL DEVELOP. A
WEST WIND WITH SUSTAINED SPEEDS OF 40 TO 50 MPH AND GUSTS
APPROACHING 60 MPH WILL BE POSSIBLE. A HIGH WIND WARNING IS IN
EFFECT FROM 2 PM THROUGH 6 PM FOR THE WESTERN AND CENTRAL EXTREME
SOUTHERN TEXAS PANHANDLE AND SOUTH PLAINS...OR AREAS ALONG AND
WEST OF THE INTERSTATE 27 AND HIGHWAY 87 CORRIDOR. THIS WILL
CREATE A STRONG CROSS WIND ON ANY HIGHWAYS RUNNING NORTH AND SOUTH
ACROSS THE SOUTH PLAINS. PATCHY BLOWING DUST MAY ALSO BE POSSIBLE
RESULTING IN REDUCED VISIBILITIES BELOW ONE MILE AT TIMES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

BREEZY WINDS WILL REDEVELOP AGAIN ON SATURDAY AFTERNOON ALTHOUGH
SPEEDS WILL BE 25 TO 35 MPH WITH GUSTS TO 45 MPH. AREAS OF BLOWING
DUST WILL ONCE AGAIN BE POSSIBLE SATURDAY AFTERNOON. FOR SUNDAY
THROUGH THURSDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO STANDBY AND BE READY TO ACTIVATE
EARLY THIS AFTERNOON THROUGH EARLY EVENING.

In the hours before

Local storm report, Dec 14, 4:13 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
413 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     2 E SHALLOWATER         33.69N 101.96W
12/14/2012                   LUBBOCK            TX   AMATEUR RADIO

            POWERLINES DOWN NEAR CORN MAZE ON 1294

&&

EVENT NUMBER LUB1200417

JGD
Local storm report, Dec 14, 4:24 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
424 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     2 NE FRIONA             34.66N 102.70W
12/14/2012  M61 MPH          PARMER             TX   MESONET

&&

EVENT NUMBER LUB1200418

JGD
Local storm report, Dec 14, 4:31 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
431 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND GST     SILVERTON               34.47N 101.30W
12/14/2012  M73 MPH          BRISCOE            TX   BROADCAST MEDIA

            SILVERTON HS SCHOOLNET

&&

EVENT NUMBER LUB1200419

JGD
Local storm report, Dec 14, 4:38 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
438 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND GST     1 SE RALLS              33.67N 101.37W
12/14/2012  M65 MPH          CROSBY             TX   MESONET

&&

EVENT NUMBER LUB1200420

JGD
Special weather statement, Dec 14, 4:39 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
439 PM CST FRI DEC 14 2012

TXZ025-026-031-032-037-038-042>044-142300-
CHILDRESS-COTTLE-DICKENS-GARZA-HALL-KENT-KING-MOTLEY-STONEWALL-
439 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR GARZA...STONEWALL...KENT...
DICKENS...KING...COTTLE...MOTLEY...HALL  AND CHILDRESS  COUNTIES...

AT 433 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES WEST OF
MEMPHIS TO 44 MILES SOUTHWEST OF JAYTON...MOVING EAST AT 60 MPH.

PEA SIZE HAIL...WINDS 40 TO 45 MPH WITH GUSTS TO 70 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE
WITH THESE STORMS.

GUSTY WINDS WILL RESULT IN AREAS OF BLOWING DUST ON THE CAPROCK THAT
WILL REDUCE VISIBILITIES TO AROUND ONE MILE AT TIMES. STAY AWAY FROM
HIGH OBJECTS OUTDOORS SUCH AS TREES OR LARGE HOLIDAY DECORATIONS.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3339 10116 3339 10105 3365 10105 3388 10094
      3475 10071 3474 10003 3385 10005 3384 10001
      3296 10000 3296 10135
TIME...MOT...LOC 2235Z 271DEG 52KT 3468 10092 3300 10123

16
Local storm report, Dec 14, 4:51 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
451 PM CST FRI DEC 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LUBBOCK                 33.58N 101.88W
12/14/2012                   LUBBOCK            TX   BROADCAST MEDIA

            LRG TREE DOWN AND FENCE DAMAGE 2800 BLK GRINNELL NEAR
            DETROIT AVE

&&

EVENT NUMBER LUB1200421

JGD

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 7:00 AM CSTHigh Wind WarningLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 6 more11 hr
Dec 14, 2:30 PM CSTSpecial Weather StatementLUBBailey, Castro, Cochran, Hale, Hockley, Lamb and 4 more60 min
Dec 14, 2:58 PM CSTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer32 min
Dec 14, 3:25 PM CSTSevere Thunderstorm WarningLUBCastro, Floyd, Hale, Hockley, Lamb, Lubbock and 1 more35 min
Dec 14, 3:30 PM CSTSpecial Weather StatementLUBLynn30 min
Dec 14, 4:02 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hale, Hockley, Lubbock and 1 more28 min
Dec 14, 4:09 PM CSTSpecial Weather StatementLUBGarza, Lynn36 min
Dec 14, 4:28 PM CSTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hall, Lubbock, Motley32 min
Dec 14, 4:39 PM CSTSpecial Weather StatementLUBChildress, Cottle, Dickens, Hall, Kent, King and 2 more21 min
Dec 14, 5:16 PM CSTSevere Thunderstorm WarningLUBChildress, Cottle, Dickens, Hall, King, Motley29 min
Dec 14, 5:45 PM CSTSpecial Weather StatementLUBCottle, King, Stonewall30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.